MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD LEG BAG, DISPOSABLE, WITH LATEX STRAPS, LARGE 32 OZ., STERILE [SPECIAL]

C.R. BARD, INC. (COVINGTON) -1018233 BARD LEG BAG, DISPOSABLE, WITH LATEX STRAPS, LARGE 32 OZ., STERILE [SPECIAL]
Catalog Number 150108
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the urine was backing up in the drain bag tubing.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "bard dispoz-a-bag disposable urinary leg bag a vinyl leg bag to be used with male external catheters.Foley catheters or most other types of urinary catheters caution: this product contains natural rubber latex which may cause allergic reactions.* directions for use: 1.Separate notches within circles.Put straps* through holes and around leg.2.Position bag on leg with flutter valve at top.3.Attach catheter or extension tubing to top inlet.When wearing bag below knee, attach bard extension tubing* (catalog no.150615 or 4a4195).4.To empty dispoz-a-bag leg bag, remove cap at bottom.Important: hold green connector firmly while removing cap.5.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state and federal laws and regulations.Bard dispoz-a-bag accessories: - leg bag holder - 1 3/4" wide leg bag strap - extension tubing* contact c.R.Bard, inc.At 1-800-526-4455 for information of these and other accessories.".
 
Event or Problem Description
It was reported that the urine was backing up in the drain bag tubing.

Brand Name
BARD LEG BAG, DISPOSABLE, WITH LATEX STRAPS, LARGE 32 OZ., STERILE [SPECIAL]
Common Device Name
LEG BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7499900
Report Number1018233-2018-01579
Device Sequence Number13809305
Product Code KNX
UDI-Device Identifier00801741050763
UDI-Public(01)00801741050763
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2022
Device Catalogue Number150108
Device Lot NumberNGBX3104
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/17/2018
Supplement Date Received by Manufacturer06/01/2018
Initial Report FDA Received Date05/09/2018
Supplement Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR